Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 46 years old and having severe sleeping problems. Even when I manage to fall asleep, I wake up easily and cannot sleep again. I have been trying several medications and Ambien was supposed to be the strongest one, and it did help, but after couple of doses, I have noticed some rash on my skin and it looks like I am allergic to that medication – what should I do?

Loading...

If you are suspecting of allergic reaction, you have to stop with Ambien immediately. Rash, if it is from the Ambien use, is just a mild symptom comparing to other signs of allergic reaction (breathing issues, swelling, mental changes, vision problems…). Unfortunately, this means that you will have to change the therapy again, until you find the medication that helps and that doesn’t cause any side effects.
Reply

Loading...

Hi There,
I f you are noticing a rash after you drink your medication this means that you really are allergic to the medication. You have to know that every medication have side effects, and side effects of this one is rash on the skin. How did you get rid of the skin rash? Have you stopped taking this medication at all? I think that you have to find another medication that will help you with your sleeping problem. Try not to use this one anymore because the skin rash can get worse over time. I hope that this helped you in any possible way.

All the best,
Danella
Reply

Loading...